# SDR REXA2013040200714

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 23,832 hours, 21,495 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF THE APU SHUTDOWN ON IT'S OWN.  NO INDICATIONS WITH IT, JUST TURNED OFF.  WE HAD THE AIRCRAFT DE-ICED AT THE OUTSTATION AND SMELLED DE-ICE FLUID AFTER TAKEOFF BEFORE THE APU SHUT DOWN NEARING DTW.  WE RESTARTED THE APU.  (CONTINUED ON REMARKS CAT)
